Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("SPREKELS J")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 44

  • Page / 2
Export

Selection :

  • and

EXACT BOUNDS FOR THE SOLUTION BRANCHES OF NONLINEAR EIGENVALUE PROBLEMSSPREKELS J.1980; NUMER. MATH.; DEU; DA. 1980; VOL. 34; NO 1; PP. 29-40; BIBL. 15 REF.Article

EXISTENZ UND ERSTE EINSCHLIESSUNG POSITIVER LOESUNGEN BEI SUPERLINEAREN RANDWERTAUFGABEN ZWEITER ORDMUNG. = EXISTENCE ET BORNES PREMIERES DES SOLUTIONS POSITIVES DE PROBLEMES AUX VALEURS LIMITES DU SECOND ORDRE SUPERLINEAIRESSPREKELS J.1976; NUMER. MATH.; DTSCH.; DA. 1976; VOL. 26; NO 4; PP. 421-428; ABS. ANGL.; BIBL. 12 REF.Article

EI NIGE EXISTENZ- UND EINSCHLIESSUNGSSAETZE FUER FIXPUNKTE EXPANDIERENDER INTEGRALOPERATOREN. = THEOREMES D'EXISTENCE ET D'INCLUSION POUR DES OPERATEURS INTEGRAUX EXPANSIFS A POINTS FIXESSPREKELS J.1977; AEQUATIONES MATH.; SUISSE; DA. 1977; VOL. 16; NO 3; PP. 283-295; ABS. ANGL.; BIBL. 5 REF.Article

ITERATIONSVERFAHREN ZUR EINSCHLIESSUNG POSITIVER LOESUNGEN SUPERLINEARER INTEGRALGLEICHUNGEN = METHODE ITERATIVE SUPERLINEAIRESSPREKELS J.1978; SER. INTERNATION. ANAL. NUMER.; CHE; DA. 1978; VOL. 39; PP. 261-279; BIBL. 12 REF.Conference Paper

FINITE DIMENSIONAL CONE ITERATION TECHNIQUES FOR SUPERLINEAR HAMMERSTEIN EQUATIONSSPREKELS J.1979; NUMER. FUNCT. ANAL. OPTIM.; ISSN 0163-0563; USA; DA. 1979; VOL. 1; NO 3; PP. 289-314; BIBL. 19 REF.Article

THE INDEX-K-STABILIZING DIFFERENTIAL EQUATIONJONGEN HT; SPREKELS J.1981; OR SPEKTRUM; ISSN 0171-6468; DEU; DA. 1981; VOL. 2; NO 4; PP. 223-225; ABS. GER; BIBL. 8 REF.Article

POINTWISE INCLUSIONS OF FIXED POINTS BY FINITE DIMENSIONAL ITERATION SCHEMESSPREKELS J; VOSS H.1979; NUMER. MATH.; DEU; DA. 1979; VOL. 32; NO 4; PP. 381-392; BIBL. 8 REF.Article

AUTOMATIC DELAY-CONTROL IN A TWO-PHASE STEFAN PROBLEMHOFFMANN KH; SPREKELS J.1983; SERIE INTERNATIONALE D'ANALYSE NUMERIQUE; ISSN 0373-3149; CHE; DA. 1983; VOL. 62; PP. 119-135; BIBL. 1 REF.Conference Paper

Global existence of thermomechanical processes in non-linear thin rods under velocity feedbackSPREKELS, J.Mathematical methods in the applied sciences. 1992, Vol 15, Num 4, pp 265-274, issn 0170-4214Article

AN APPLICATION OF GLICKSBERG'S THEOREM TO SET-VALUED INTEGRAL EQUATIONS ARISING IN THE THEORY OF THERMOSTATSGLASHOFF K; SPREKELS J.1981; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1981; VOL. 12; NO 3; PP. 477-486; BIBL. 5 REF.Article

EIN VERFAHREN ZUR ITERATIVEN EINSCHLIESSUNG DES POSITIVEN EIGENVEKTORS EINER IRREDUZIBLEN, NICHTNEGATIVEN MATRIX. = LIMITES ITERATIVES POUR LE VECTEUR PROPRE POSITIF D'UNE MATRICE IRREDUCTIBLE NON NEGATIVESPREKELS J; VOSS H.1978; COMPUTING; AUSTR.; DA. 1978; VOL. 20; NO 1; PP. 27-34; ABS. ANGL.; BIBL. 8 REF.Article

Global existence for thermomechanical processes with nonconvex free energies of Ginzburg-Landau formSPREKELS, J.Journal of mathematical analysis and applications. 1989, Vol 141, Num 2, pp 333-348, issn 0022-247XArticle

ON THE UNIQUENESS OF CONDUCTION IN RELAXATION-CASE SEMICONDUCTORSKRETH H; SPREKELS J.1981; Z. ANGEW. MATH. PHYS.; ISSN 0044-2275; CHE; DA. 1981; VOL. 32; NO 3; PP. 344-346; ABS. GER; BIBL. 3 REF.Article

BOUNDS AND DOMAINS OF EXISTENCE FOR HYPERBOLIC INITIAL VALUE PROBLEMSSPREKELS J; VOSS H.1979; COMPUTING; AUT; DA. 1979; VOL. 23; NO 1; PP. 73-83; ABS. GER; BIBL. 4 REF.Article

VERGLEICH ZWISCHEN DISKRETISIERUNGSVERFAHREN UND PARAMETRISCHEN METHODEN AN EINFACHEN TESTBEISPIELEN. = COMPARAISON ENTRE PROCEDE DE DISCRETISATION ET METHODES PARAMETRIQUES SUR UN ENSEMBLE D'ESSAIS SIMPLECOLLATZ L; GUNTHER H; SPREKELS J et al.1976; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1976; VOL. 56; NO 1; PP. 1-11; ABS. ANGL. RUSSE; BIBL. 27 REF.Article

Optimal control of thermomechanical phase transitions in shape memory alloys: necessary condition of optimalityBROKATE, N; SPREKELS, J.Mathematical methods in the applied sciences. 1991, Vol 14, Num 4, pp 265-280, issn 0170-4214, 16 p.Article

On the identification of coefficients of elliptic problems by asymptotic regularizationHOFFMANN, K.-H; SPREKELS, J.Numerical functional analysis and optimization. 1984, Vol 7, Num 2-3, pp 157-177, issn 0163-0563Article

Global existence for a three-dimensional model for the thermo-mechanical evolution of shape memory alloysCOLLI, P; SPREKELS, J.Nonlinear analysis. 1992, Vol 18, Num 9, pp 873-888, issn 0362-546XArticle

Convergent numerical approximations of the thermomechanical phase transitions in shape memory alloysNIEZGODKA, M; SPREKELS, J.Numerische Mathematik. 1991, Vol 58, Num 7, pp 759-778, issn 0029-599X, 20 p.Article

Existence of solutions for a mathematical model of structural phase transitions in shape memory alloys = Existence de solutions pour un modèle mathématique des transitions de phase structurales dans les alliages à mémoire de formeNIEZGODKA, M; SPREKELS, J.Mathematical methods in the applied sciences. 1988, Vol 10, Num 3, pp 197-223, issn 0170-4214Article

Propriétés de bang-bang généralisées dans l'optimisation des plaques = Generalized bang-bang properties in the optimization of platesSPREKELS, J; TIBA, D.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 327, Num 7, pp 705-710, issn 0764-4442Article

Control problems with state constraints for shape memory alloysSOKOŁOWSKI, J; SPREKELS, J.Mathematical methods in the applied sciences. 1994, Vol 17, Num 12, pp 943-952, issn 0170-4214Article

Exact bounds for the radially symmetric shape of confined plasma in the unit circleHOFFMANN, K.-H; SPREKELS, J.Mathematical methods in the applied sciences. 1984, Vol 6, Num 4, pp 496-511, issn 0170-4214Article

Sur les arches lipschitziennes = On Lipschitzian archesSPREKELS, J; TIBA, D.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2000, Vol 331, Num 2, pp 179-184, issn 0764-4442Article

A duality approach in the optimization of beams and platesSPREKELS, J; TIBA, D.SIAM journal on control and optimization. 1999, Vol 37, Num 2, pp 486-501, issn 0363-0129Article

  • Page / 2